K. A. Baker, Free vector lattices, Canad, J. Math, vol.20, pp.58-66, 1968.

J. Barwise, Admissible Sets and Structures An approach to definability theory, Perspectives in Mathematical Logic, 1975.

J. L. Bell and I. Logic, The Stanford Encyclopedia of Philosophy, accessible at the URL https, 2016.

G. M. Bergman, Von Neumann regular rings with tailor-made ideal lattices, Unpublished note, 1986.

R. Cignoli, D. Gluschankof, and F. Lucas, Prime spectra of lattice-ordered abelian groups, Journal of Pure and Applied Algebra, vol.136, issue.3, pp.217-229, 1999.
DOI : 10.1016/S0022-4049(98)00031-0

URL : https://doi.org/10.1016/s0022-4049(98)00031-0

R. Cignoli and A. Torrens, The Poset of Primel-Ideals of an Abelianl-Group with a Strong Unit, Journal of Algebra, vol.184, issue.2, pp.604-612, 1996.
DOI : 10.1006/jabr.1996.0278

M. Coste and M. Roy, La topologie du spectre réel, Ordered fields and real algebraic geometry, Contemp. Math. Amer. Math. Soc., Providence, R.I, vol.8, pp.27-59, 1981.

A. Brian, H. A. Davey, and . Priestley, Introduction to Lattices and Order, Cambridge Mathematical Textbooks, 1990.

N. Charles, J. J. Delzell, and . Madden, A completely normal spectral space that is not a real spectrum Lattice-ordered rings and semialgebraic geometry. I, Real analytic and algebraic geometry, de Gruyter, pp.71-77, 1992.

A. Di, N. , and R. Grigolia, Pro-finite MV-spaces, Discrete Math, pp.61-69, 2004.

M. A. Dickmann, Applications of model theory to real algebraic geometry, Lecture Notes in Math, vol.1130, pp.76-150, 1985.
DOI : 10.1007/978-1-4612-6323-4

A. George, D. Elliott, and . Mundici, A characterisation of lattice-ordered abelian groups, Math. Z, vol.213, issue.2, pp.179-185, 1993.

R. Kenneth and . Goodearl, Partially Ordered Abelian Groups with Interpolation, Mathematical Surveys and Monographs, vol.2088, p.84578306013, 1986.

R. Kenneth, F. Goodearl, and . Wehrung, Representations of distributive semilattices in ideal lattices of various algebraic structures, Algebra Universalis, vol.45, issue.1, pp.71-102, 2001.

G. Grätzer, L. Theory, W. H. Freeman, and C. , First Concepts and Distributive Lattices Lattice Theory: Foundation, Birkhäuser, pp.2011-276858106001, 1971.

W. Iberkleid, J. Martínez, W. W. Mcgovern, and C. Frames, Conrad frames, Topology and its Applications, vol.158, issue.14, pp.1875-1887, 2011.
DOI : 10.1016/j.topol.2011.06.024

URL : https://doi.org/10.1016/j.topol.2011.06.024

T. Peter and . Johnstone, Stone Spaces, Cambridge Studies in Advanced Mathematics, vol.3, p.698074, 1982.

K. Keimel, The Representation of Lattice-Ordered Groups and Rings by Sections in Sheaves MR 0422107 [23] , Some trends in lattice-ordered groups and rings, Lattice theory and its applications, Lecture Notes in Math. Res. Exp. Math, vol.248, issue.23, pp.1-98, 1971.

H. , J. Keisler, and J. F. Knight, Barwise: infinitary logic and admissible sets, Bull. Symbolic Logic, vol.10, issue.1, pp.4-36, 2004.
DOI : 10.2178/bsl/1080330272

D. Kenoyer, Recognizability in the lattice of convex ?-subgroups of a lattice-ordered group, Czechoslovak Math, J, vol.34, issue.109 3, pp.411-416, 1984.

V. Marra and D. Mundici, Combinatorial fans, lattice-ordered groups, and their neighbours: a short excursion Article B47f, 19. MR 1894026 [27] , MV-algebras and abelian ?-groups: a fruitful interaction, Ordered algebraic structures, Sém. Lothar. Combin. Dev. Math, vol.47, issue.7, pp.57-88, 2001.

H. Stephen and . Mccleary, Lattice-ordered groups whose lattices of convex ?-subgroups guarantee noncommutativity, pp.307-315, 1986.

T. Mellor and M. Tressl, Non-axiomatizability of real spectra in \mathcal{L}_\infty \lambda, Annales de la facult?? des sciences de Toulouse Math??matiques, vol.21, issue.2, pp.343-358, 2012.
DOI : 10.5802/afst.1337

A. António and . Monteiro, L'arithmétique des filtres et les espaces topologiques, Segundo symposium sobre algunos problemas matemáticos que se están estudiando en Latino América, Julio, pp.129-162, 1954.

D. Mundici, Advanced Lukasiewicz Calculus and MV-Algebras, Trends in Logic?Studia Logica Library, pp.2011-2815182
DOI : 10.1007/978-94-007-0840-2

P. R??i?ka, J. T?ma, and F. Wehrung, Distributive congruence lattices of congruence-permutable algebras, Journal of Algebra, vol.311, issue.1, pp.96-116, 2007.
DOI : 10.1016/j.jalgebra.2006.11.005

N. Schwartz, Real closed rings, Algebra and order (Luminy-Marseille, Res. Exp. Math, vol.14, pp.175-194, 1984.

H. Marshall and . Stone, Topological representations of distributive lattices and Brouwerian logics, ? Cas, Mat. Fys, vol.67, issue.1, pp.1-25, 1938.

F. Wehrung, 06014) [37] , Semilattices of finitely generated ideals of exchange rings with finite stable rank, Real spectrum versus ?-spectrum via Brumfiel spectrum, pp.40-247, 1998.

L. and C. Umr, 14032 Caen cedex, France E-mail address: friedrich.wehrung01@unicaen.fr URL: https